# SDR CALA2013121693724

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 64,380 hours, 9,044 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 24
- Condition: Stuck
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK EICAS MSG & STATUS MSG ILLUMINATED, PACK OFF LIGHT ALSO.  RT PACK UPPER FCV IS STUCK CLOSED.  LOWER FCV IS CYCLING.  REPLACED UPPER FCV & CLEANED LOWER FCV AIR FILTER. ACCOMPLISHED PACK OPERATIONAL CHECK.
